Addiction Survivors

Notices

Reply
Unread 02-07-2010, 10:37 PM   #1
talk2me
Junior Member
 
Posts: 9
Default Subutex vs Suboxone

I have been on Suboxone for 1 1/2 yrs at 2-3 mg a day. My insurance doesn't cover it, so my total monthly cost for med was $150 (not including doc & drug test every mth). I was doing ok on the Suboxone but just didn't feel normal. It was like this huge dark cloud over me and I no matter how much I tried, I couldn't feel happy. I didn't even think it could be the Suboxone that was making me feel this way. After all, it was helping me stay clean. Well, after joining this forum I learned that there was a generic for Subutex and my insurance would cover that at $10 for 45 2mg tabs. I also learned that Suboxone has Naloxone, used to prevent i.v. use. Since I have never used iv and don't even know how to use it, I asked my doc to switch me to Subutex. He had no problem switching me as long as I keep him updated as to how I am doing and contact him immediately if I have the desire to relapse. I just can't believe how my whole attitude has changed since taking Subutex. It is like that huge black cloud has been lifted. I have not been this happy in over 2yrs. I was talking to my daughter explaining to her how different I feel and I wonder if it is due to the fact that the cost for my meds has gone from $150 mth to $10. Then I went online to browse the web for information about suboxone vs subutex. Come to find out, I'm not the only one that thinks Subutex helps them feel normal again. There were other support threads that people wrote in saying how they immediately felt different (happier) when switching to Subutex. Is there any on this support forum that has experienced what I have? Sure would be nice to hear that I'm not alone.
talk2me is offline   Reply With Quote
Unread 02-08-2010, 07:17 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi talk2me, glad to hear that you're not only paying just $10 for your prescription, but are feeling better also. There have a been a couple of people here who have said they feel better on -tex. It could be that you have some sort of hypersensitivity to the naloxone, or maybe even absorbing the new pill differently. There have been some people here who felt that 'black cloud' lift when they've reduced their dose of Suboxone also. So it's a tough one to pinpoint exactly what is going on, but I'm glad it is!

Thanks for the update!

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 08:07 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors